# SDR AALA202510072358

- Difficulty date: September 18, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A00041073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 ENTRY LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED AT BS 328, LBL 53. REPLACED INNER CHORD PER SRM 51-40-02.
